# SDR SWIA201230523

- Difficulty date: April 23, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 24,058 hours, 14,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT EXIT ROW IS OUT.  (FLT 5184)  RELAMPED EMERGENCY LIGHT.
